Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Extremal problems for quasiconformal maps of punctured plane domains


Author: Vladimir Markovic
Journal: Trans. Amer. Math. Soc. 354 (2002), 1631-1650
MSC (1991): Primary 41A65, 30C75
Published electronically: November 19, 2001
MathSciNet review: 1873021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main goal of this paper is to give an affirmative answer to the long-standing conjecture which asserts that the affine map is a uniquely extremal quasiconformal map in the Teichmüller space of the complex plane punctured at the integer lattice points. In addition we derive a corollary related to the geometry of the corresponding Teichmüller space. Besides that we consider the classical dual extremal problem which naturally arises in the tangent space of the Teichmüller space. In particular we prove the uniqueness of Hahn-Banach extension of the associated linear functional given on the Bergman space of the integer lattice domain. Several useful estimates related to the local and global properties of integrable meromorphic functions and the delta functional (see the definition below) are also obtained. These estimates are intended to study the behavior of integrable functions near singularities and they are valid in general settings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 41A65, 30C75

Retrieve articles in all journals with MSC (1991): 41A65, 30C75


Additional Information

Vladimir Markovic
Affiliation: Institute of Mathematics, University of Warwick, Coventry, CV4 7AL, UK
Email: markovic@maths.warwick.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02919-1
PII: S 0002-9947(01)02919-1
Received by editor(s): March 23, 2000
Published electronically: November 19, 2001
Article copyright: © Copyright 2001 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia